My daughter is 9 months old and I have been treating my PPD for over 6 months. I'm taking antidepressants (Celexa) and have already been through an entire round of counseling. I began to feel more "normal" in the fall but now I feel like I'm in a tailspin again. Has anyone else had this happen? Is it normal to start feeling better and suddenly be worse? I keep hoping I'll wake up one morning and the PPD will be gone, but it honestly seems like I'll never get there.
I hate that I am just now seeing this, but you may just need your anti-depressant to be changed. I had to do that too, and it was several months after I had my baby. I went from Zoloft to Lexapro and it helped me a lot and it helped fast. So yes, it can be normal. It can also be normal for PPD to seemingly go away and then creep back up. Please see about speaking with your doctor. Good luck!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.